# SDR HEEA0012817

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 163404731
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLT REG NOT WORKING.  GENERATOR WILL NOT COME ON LINE.
